Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/4287
Title: BOSON BASIS REALIZATION FOR SHELL-MODEL FERMION PROBLEM
Authors: GAMBHIR, YK
NIKAM, RS
SARMA, CR
SHEIKH, JA
Issue Date: 1985
Publisher: AMER INST PHYSICS
Citation: JOURNAL OF MATHEMATICAL PHYSICS, 26(8), 2067-2071
URI: http://dx.doi.org/10.1063/1.526828
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4287
http://hdl.handle.net/10054/4287
ISSN: 0022-2488
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.